Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Jun 4, 2016, 3:12 PM CDT for Houston County, Winona County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 3:12 PM CDT (20:12 UTC)
- Expired
- Jun 4, 2016, 4:00 PM CDT
- In force
- 48 min
- Issued by
- NWS La Crosse, WI
Counties Houston County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 34 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541
WWUS83 KARX 042012
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT JUN 4 2016
MNZ088-095-096-WIZ032-033-042100-
WINONA-HOUSTON-FILLMORE-TREMPEALEAU-BUFFALO-
312 PM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...EASTERN
FILLMORE...HOUSTON...SOUTHWESTERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...
AT 312 PM CDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FOUNTAIN CITY TO NEAR HARMONY. MOVEMENT WAS EAST
AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WINONA...FOUNTAIN CITY...GOODVIEW AND ROLLINGSTONE AROUND 315 PM
CDT.
TREMPEALEAU AROUND 335 PM CDT.
MABEL AROUND 340 PM CDT.
SPRING GROVE AROUND 355 PM CDT.
CALEDONIA AND HOUSTON AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODGE...NEW HARTFORD...
RUSHFORD VILLAGE...WILSON AND MOUND PRAIRIE.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4418 9186 4415 9144 4401 9142 4399 9143
4398 9142 4394 9140 4351 9124 4351 9216
TIME...MOT...LOC 2012Z 255DEG 27KT 4411 9170 4352 9207
$$
WETENKAMPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:05 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 4, 3:05 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 305 PM CDT SAT JUN 4 2016 .SHORT TERM...(Tonight through Sunday night) Issued at 305 PM CDT Sat Jun 4 2016 Main fcst concerns this period: Decreasing SHRA/TSRA chances tonight, SHRA/TSRA chances Sun afternoon, temperatures. Data analysis at 18Z had a broad area of low pressure centered near KEAU with a pressure fall-rise couplet from southeast WI to central MN on either side of the low. Per WV imagery, a rather vigorous shortwave located near the Twin Cities was rotating southeast across MN. Lift ahead of the wave, diurnal SBCAPE of 500-1000 J/KG and deep cyclonic convergence with the sfc-mid level low/trough producing sct- bkn coverage of SHRA/TSRA across much of eastern MN into western WI ahead of it. The SHRA/TSRA moving southeast around 20 mph and set to move across much of the fcst area thru the rest of the afternoon. No big errors noted with 04.12Z model initializations. Solutions similar as troughing deepens over the western great lakes tonight then moves east Sun. Tightening consensus , then as stronger shortwave energy drop down the west side of the trough into MN/ northern WI Sun night. Trend favors faster/stronger of the earlier runs with the Sunday night feature into MN/WI. With the rather tight model agreement, short-term fcst confidence is good this cycle. For the short term: SHRA/sct TSRA ahead of/with the MN shortwave will continue to spread southeast across the fcst area late this afternoon/early this evening as the shortwave passes. As the SB/MU CAPE wanes this evening and the wave/mid level trough axis pass, the SHRA/TSRA will diminish/exit. Continued some 30-60% precip chances into early this evening, then diminished/ended them by 06/07Z. Stronger/deeper subsidence behind the passing shortwave/trough axis should clear out the bulk of the clouds for later tonight/Sun morning. Cooler post-trough low level airmass rotates across the area tonight however mdt sfc pressure gradient looks to keep boundary layer stirred with northwest winds 5-10 mph and lows from dipping too far. Some sunshine Sun morning sets the stage for diurnal warming/mixing, steeper sfc-650mb lapse rates and as much as 200-500 J/KG of SBCAPE in the afternoon. Model soundings/x-sections showing an increase of 850-700MB moisture over mainly the northeast half of the fcst area Sun afternoon, as a weak shortwave rotates southeast thru the flow. A weak sfc trough and some 925-850MB warm advection for convergence/lift to also swing southeast across the area Sun afternoon. Raised SHRA/isolated TSRA chances into the 20- 40% range mainly across the northeast half of the fcst area Sun afternoon. Diurnal mixing progged to 850-800MB Sun afternoon with as much as 30kts of NW wind in the top of the mixed layer. Raised winds a bit for Sun afternoon. Few SHRA to persist into early Sun evening then diminish/ end for the late evening/overnight hours with diurnal cooling and airmass stabilization. Low level cold advection returns for Sun night behind the weak trough, for what should be another night similar to tonight as far as clouds/winds/lows. Stayed with a blend of the guidance lows/highs for tonight thru Sun night. .LONG TERM...(Monday through Saturday) Issued at 305 PM CDT Sat Jun 4 2016 For Monday thru Tuesday night: Main fcst concerns this period are diurnal SHRA/TSRA chances again Mon afternoon, seasonably cool temps thru the period. Some detail differences on Monday, but 04.12Z model runs in decent agreement for a stronger shortwave in the northwest flow to drop across the Upper Midwest thru the day. Overall trend favors stronger of earlier runs with this feature. Increasing detail differences on what would be another wave to drop across the western great lakes Mon night into Tue, but overall trend for Mon night thru Tue night is rising hgts over the region as the main troughing slowly progresses east. Fcst confidence for Mon thru Tue night is on the good side this cycle. Similar situation to today's looks to be setting up for the fcst area on Mon. A vigorous shortwave dropping south across the area, deep cyclonic convergence, 500-1000 J/KG CAPE over the area during the late morning/afternoon hours, and steep sfc-600MB lapse rates. Raised/expanded SHRA/isolated TSRA chance across the fcst area centered on Mon afternoon as the shortwave would be passing, with increasing SHRA chances for the late morning then lingering into the early evening. Diurnal mixing to 850-800MB progged on Mon with around 30kts of NW wind in the top of the mixed layer. Mon to be another brisk/gusty NW winds and raised winds/wind gusts in the grids for Mon afternoon. Per model soundings/X-sections, plenty of 925-700MB moisture looking to linger over the area Mon night. This and northwest gradient winds of 5-15 mph thru the night to keep lows from dropping to far as the colder of the low level airmass moves across the fcst area. Stronger/deeper subsidence to spread across the area Tue as hgts start to rise. GFS appears as an outlier with a much further southwest tracking shortwave across the region Tue. Other models track this feature across lk Superior/MI. Kept Tue/Tue night dry as the column dries and Can high pressure builds into the region. Even with sunshine Tue, mixed 850MB temps only support highs around 70F. Tue night to be the cooler night with lighter winds as the sfc ridge axis approaches, skies are clear/mostly clear and a rather cool low level airmass remains over MN/IA/WI. If winds fully decouple Tue night, cannot rule out some Wed morning lows in the upper 30s in the usual cold low laying areas along/northeast of I- 94. For now stayed with a blend of the guidance highs/lows for Mon thru Tue night, which blend quite well with neighboring grids. For Wednesday thru Saturday (days 4 to 7): Main fcst concerns this period are small SHRA/TSRA chances much of Wed night thru Sat, warming temps thru the period. Model runs of 04.00Z/04.12Z again in rather good agreement for hgts to gradually rise over the north-central CONUS as mid level ridging is slowly pushed east across NOAM. Some detail differences on a shortwave or two working thru the broader ridging later in the week into Sat, but this is more-or-less expected at the day 5-7 timeframe. Confidence is good for warming temps thru the period and average to below on any precip chances for Thu thru Sat. Sfc Canadian high east of the mid level ridge axis drifts east of the region Wed. South/southwest flow, lower level warm and moisture advection then spreads back into the Upper Midwest starting Wed night and contining into Sat. Instability increases over the area as well. Any weak shortwaves rippling thru the flow from Wed night onward would have the potential to trigger some SHRA/TSRA in/around the area. Confidence not high for them but the small 15-30% consensus SHRA/TSRA chance much of the Thu thru Sat period okay for now. The prolonged southwest flow/low level warm advection sends 850MB temps over the area into the 20-22C range by Sat. These 850MB temps capable of supporting some highs around 90F by days 6/7. Again, confidence on the good side for temps to be above normal (mid 70s) for Thu thru Sat. Due to the uncertainty with cloud cover and SHRA/TSRA potential on days 5-7, model/ ensemble consensus highs/lows for Wed thru Sat look good at this time. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 100 PM CDT Sat Jun 4 2016 Scattered showers and isolated thunderstorms will move across the TAF sites this afternoon. MVFR conditions are expected in the steadier showers. MVFR stratocumulus is expected late afternoon into the overnight with cloud bases around 2500 ft. Look for the stratocumulus to dissipate overnight. Northwest winds will increase to 12 to 15 kts on Sunday with gusts to around 25 kts possible. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION.....WETENKAMP
Hazardous weather outlook, Jun 4, 3:01 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 301 PM CDT SAT JUN 4 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 042-053>055-061-050815- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND- GRANT- 301 PM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING. THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. LOW THUNDERSTORM CHANCES THEN RETURN THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-043-044-050815- TAYLOR-CLARK-JACKSON-JUNEAU-ADAMS- 301 PM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL...WIND GUSTS TO 35 MPH...AND BRIEF HEAVY DOWNPOURS. IN ADDITION...THE STRONGER STORMS COULD PRODUCE BRIEF FUNNEL CLOUDS THROUGH LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. LOW THUNDERSTORM CHANCES THEN RETURN THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Jun 4, 9:40 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
940 AM CDT SAT JUN 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NNE BLACK RIVER FALLS 44.32N 90.83W
06/04/2016 M1.57 INCH JACKSON WI COCORAHS
COCORAHS STATION BLACK RIVER FALLS 1.7 NNE
/WI-JK-1/.
0730 AM HEAVY RAIN 1 SSW BLACK RIVER FALLS 44.29N 90.85W
06/04/2016 M1.41 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION BLACK RIVER FALLS
SEWAGE /BLKW3/.
0600 AM HEAVY RAIN 2 NE GOODVIEW 44.09N 91.67W
06/04/2016 M1.33 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION WINONA DAM 5A
/WIDM5/.
0715 AM HEAVY RAIN 1 E BLACK RIVER FALLS 44.30N 90.83W
06/04/2016 M1.30 INCH JACKSON WI MESONET
MESONET STATION 1 E BLACK RIVER FALLS
/BFWW3/.
0915 AM HEAVY RAIN 1 E BLACK RIVER FALLS 44.30N 90.83W
06/04/2016 M1.30 INCH JACKSON WI MESONET
MESONET STATION 1 E BLACK RIVER FALLS
/BFWW3/.
0715 AM HEAVY RAIN 1 E BLACK RIVER FALLS 44.30N 90.83W
06/04/2016 M1.30 INCH JACKSON WI MESONET
MESONET STATION 1 E BLACK RIVER FALLS
/BFWW3/.
0700 AM HEAVY RAIN NEW HAMPTON 43.06N 92.32W
06/04/2016 M1.29 INCH CHICKASAW IA COCORAHS
COCORAHS STATION NEW HAMPTON /IA-CW-2/.
0700 AM HEAVY RAIN NEW HAMPTON 43.06N 92.32W
06/04/2016 M1.27 INCH CHICKASAW IA COCORAHS
COCORAHS STATION NEW HAMPTON /IA-CW-3/.
0900 AM HEAVY RAIN 1 W NEILLSVILLE 44.56N 90.61W
06/04/2016 M1.26 INCH CLARK WI CO-OP OBSERVER
CO-OP OBSERVER STATION NEILLSVILLE 1W
/NEIW3/.
0700 AM HEAVY RAIN 1 W NEILLSVILLE 44.56N 90.61W
06/04/2016 M1.26 INCH CLARK WI CO-OP OBSERVER
CO-OP OBSERVER STATION NEILLSVILLE 1W
/NEIW3/.
0838 AM HEAVY RAIN HATFIELD 44.41N 90.73W
06/04/2016 M1.25 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HATFIELD DAM /HABW3/.
1200 AM HEAVY RAIN HATFIELD 44.41N 90.73W
06/04/2016 M1.25 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HATFIELD DAM /HABW3/.
0800 AM HEAVY RAIN 2 NNE OWEN 44.98N 90.55W
06/04/2016 M1.18 INCH CLARK WI CO-OP OBSERVER
CO-OP OBSERVER STATION OWEN 2N /OWEW3/.
0700 AM HEAVY RAIN 2 WSW NASHUA 42.94N 92.57W
06/04/2016 M1.15 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION NASHUA 2SW /NHUI4/.
0910 AM HEAVY RAIN 1 E WINONA 44.05N 91.63W
06/04/2016 M1.07 INCH WINONA MN MESONET
MESONET STATION 1 E WINONA /D8011/.
0735 AM HEAVY RAIN 1 E WINONA 44.05N 91.63W
06/04/2016 M1.07 INCH WINONA MN MESONET
MESONET STATION 1 E WINONA /D8011/.
0845 AM HEAVY RAIN 2 SSE BASSETT 43.03N 92.50W
06/04/2016 M1.04 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONIA 2W /IONI4/.
0845 AM HEAVY RAIN 1 NNE HOUSTON 43.77N 91.57W
06/04/2016 M1.03 INCH HOUSTON MN MESONET
MESONET STATION HOUSTON /HOUM5/.
0645 AM HEAVY RAIN 1 NNE HOUSTON 43.77N 91.57W
06/04/2016 M1.03 INCH HOUSTON MN MESONET
MESONET STATION HOUSTON /HOUM5/.
0800 AM HEAVY RAIN 4 NW EITZEN 43.56N 91.51W
06/04/2016 M1.00 INCH HOUSTON MN COCORAHS
COCORAHS STATION 4 NW EITZEN /MN-HS-4/.
0653 AM HEAVY RAIN 1 N GOODVIEW 44.08N 91.71W
06/04/2016 M1.00 INCH WINONA MN AWOS
AWOS STATION WINONA MUNICIPAL AIRPORT /ONA/.
0700 AM HEAVY RAIN 1 WNW WAUCOMA 43.06N 92.05W
06/04/2016 M1.00 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION WAUCOMA 1WNW /WACI4/.
0653 AM HEAVY RAIN 1 N GOODVIEW 44.08N 91.71W
06/04/2016 M1.00 INCH WINONA MN AWOS
AWOS STATION WINONA MUNICIPAL AIRPORT /ONA/.
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Jun 4, 2:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 228 PM CDT SAT JUN 4 2016 MNZ079-087-042000- WABASHA-OLMSTED- 228 PM CDT SAT JUN 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASHA AND NORTHEASTERN OLMSTED COUNTIES... AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORONOCO...OR 8 MILES NORTH OF ROCHESTER...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCHESTER...PLAINVIEW...ORONOCO...ELGIN...WEST ALBANY...BREMEN...MILLVILLE... HAMMOND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4401 9247 4417 9260 4433 9226 4415 9210 TIME...MOT...LOC 1928Z 239DEG 18KT 4413 9245 WETENKAMP
Local storm report, Jun 4, 3:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT SAT JUN 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 E DOUGLAS 44.10N 92.51W
06/04/2016 M0.25 INCH OLMSTED MN PUBLIC
.
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Jun 4, 3:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT JUN 4 2016
MNZ088-095-096-WIZ032-033-042100-
WINONA-HOUSTON-FILLMORE-TREMPEALEAU-BUFFALO-
312 PM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...EASTERN
FILLMORE...HOUSTON...SOUTHWESTERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...
AT 312 PM CDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FOUNTAIN CITY TO NEAR HARMONY. MOVEMENT WAS EAST
AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WINONA...FOUNTAIN CITY...GOODVIEW AND ROLLINGSTONE AROUND 315 PM
CDT.
TREMPEALEAU AROUND 335 PM CDT.
MABEL AROUND 340 PM CDT.
SPRING GROVE AROUND 355 PM CDT.
CALEDONIA AND HOUSTON AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODGE...NEW HARTFORD...
RUSHFORD VILLAGE...WILSON AND MOUND PRAIRIE.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4418 9186 4415 9144 4401 9142 4399 9143
4398 9142 4394 9140 4351 9124 4351 9216
TIME...MOT...LOC 2012Z 255DEG 27KT 4411 9170 4352 9207
WETENKAMPThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:59 AM CDT | Special Weather Statement | ARX | Crawford | 31 min |
| Jun 4, 2:28 PM CDT | Special Weather Statement | ARX | Wabasha | 32 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.